Alert archive / Minnesota / River Flood Warnings in 2024

River Flood Warning 2, NWS Twin Cities, MN

April 30, 2024Redwood County, Renville County, Minnesota

NWS Twin Cities, MN issued this river flood warning at Apr 30, 2024, 3:43 PM CDT for Redwood County, Renville County, Minnesota. It took effect at Apr 30, 2024, 11:48 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 30, 2024, 3:43 PM CDT (20:43 UTC)
In effect from
Apr 30, 2024, 11:48 PM CDT
Expired
May 4, 2024, 8:21 PM CDT
In force
4 days
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

Counties Redwood County, MN, Renville County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Minnesota River near Morton (MTNM5). The gauge peaked at 21.47 ft at May 2, 2024, 3:00 PM CDT.

actionminormoderate1820222404/3005/0105/0205/0305/0405/0505/06
Action stage
18 ft
Minor stage
21 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05316580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

577 
WGUS43 KMPX 302043
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
343 PM CDT Tue Apr 30 2024

...The National Weather Service in the Twin Cities has issued a 
Flood Warning for the following rivers in Minnesota...

  Minnesota River at Morton affecting Redwood and Renville Counties.

.Recent and forecast rainfall will cause water levels on the 
Minnesota River to continue to rise over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

MNC127-129-011145-
/O.NEW.KMPX.FL.W.0002.240501T1200Z-000000T0000Z/
/MTNM5.1.ER.240501T1200Z.240502T0600Z.240503T1800Z.NO/
343 PM CDT Tue Apr 30 2024

...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From Wednesday morning until further notice.

* ADDITIONAL DETAILS...
  - At 300 PM CDT Tuesday, the stage was 20.8 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 21.3 feet this Thursday.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

BED
9 follow-up statements
395 
WGUS83 KMPX 010448
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1148 PM CDT Tue Apr 30 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Redwood and Renville Counties.

.Recent rainfall has caused water levels on the Minnesota River to 
continue to rise to minor flood stage near Morton. Unsettled pattern 
will bring additional rain chances over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

MNC127-129-012000-
/O.EXT.KMPX.FL.W.0002.240501T0448Z-240504T1800Z/
/MTNM5.1.ER.240501T0130Z.240502T0000Z.240504T0000Z.NO/
1148 PM CDT Tue Apr 30 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...From this evening to early Saturday afternoon.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 1100 PM CDT Tuesday, the stage was 21.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1100 PM CDT Tuesday was 21.1 feet.
  - Forecast...The river is expected to rise to a crest of 21.5
    feet tomorrow evening. It will then fall below flood stage
    Friday evening.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

Strus
923 
WGUS83 KMPX 011538
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1038 AM CDT Wed May 1 2024

...The Flood Warning is extended for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.Recent rainfall has caused water levels on the Minnesota River to 
continue to rise to minor flood stage near Morton. Unsettled pattern 
will bring additional rain chances over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

MNC127-129-020745-
/O.EXT.KMPX.FL.W.0002.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.240501T0130Z.240502T0000Z.240503T1500Z.NO/
1038 AM CDT Wed May 1 2024

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...Until further notice.

* ADDITIONAL DETAILS...
  - At 1000 AM CDT Wednesday, the stage was 21.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1000 AM CDT Wednesday was 21.3 feet.
  - Forecast...The river is expected to rise to a crest of 21.4
    feet this evening. It will then fall below flood stage late
    Friday morning.
  - Flood stage is 21.0 feet.


&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

Dye
613 
WGUS83 KMPX 020206
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
906 PM CDT Wed May 1 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.Recent rainfall has caused water levels on the Minnesota River to 
continue to rise to minor flood stage near Morton. Unsettled pattern 
will bring additional rain chances over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

MNC127-129-021715-
/O.CON.KMPX.FL.W.0002.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.240501T0130Z.240502T0100Z.240504T0300Z.NO/
906 PM CDT Wed May 1 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and expected to continue.

* WHERE...Minnesota River at Morton.

* WHEN...Until further notice.

* ADDITIONAL DETAILS...
  - At 800 PM CDT Wednesday, the stage was 21.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 800 PM CDT Wednesday was 21.4 feet.
  - Forecast...River flooding may continue into next week.
  - Flood stage is 21.0 feet.


&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

BED
398 
WGUS83 KMPX 021604
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1104 AM CDT Thu May 2 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.Recent rainfall has caused water levels on the Minnesota River to 
continue to rise to minor flood stage near Morton. Unsettled pattern 
will bring additional rain chances over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

MNC127-129-030715-
/O.CON.KMPX.FL.W.0002.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.240501T0130Z.240502T1500Z.240504T0300Z.NO/
1104 AM CDT Thu May 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...Until further notice.

* ADDITIONAL DETAILS...
  - At 1000 AM CDT Thursday, the stage was 21.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1000 AM CDT Thursday was 21.5 feet.
  - Forecast...River flooding may continue into next week.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

Dye
422 
WGUS83 KMPX 030304
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1004 PM CDT Thu May 2 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.Recent rainfall has caused water levels on the Minnesota River to 
continue to rise to minor flood stage near Morton. Unsettled pattern 
will bring additional rain chances over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

MNC127-129-031815-
/O.CON.KMPX.FL.W.0002.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.240501T0130Z.240502T2000Z.240504T0600Z.NO/
1004 PM CDT Thu May 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and expected to continue.

* WHERE...Minnesota River at Morton.

* WHEN...Until further notice.

* ADDITIONAL DETAILS...
  - At 900 PM CDT Thursday, the stage was 21.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 900 PM CDT Thursday was 21.5 feet.
  - Forecast...River flooding may continue into next week.
  - Flood stage is 21.0 feet.


&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

BED
058 
WGUS83 KMPX 031530
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1030 AM CDT Fri May 3 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.Recent rainfall has caused water levels on the Minnesota River to 
continue to rise to minor flood stage near Morton. An unsettled 
pattern will bring additional rain chances over the next several 
days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

MNC127-129-040800-
/O.CON.KMPX.FL.W.0002.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.240501T0130Z.240502T1500Z.240504T1200Z.NO/
1030 AM CDT Fri May 3 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...Until further notice.

* ADDITIONAL DETAILS...
  - At 1000 AM CDT Friday, the stage was 21.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1000 AM CDT Friday was 21.4 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 18.4 feet Friday,
    May 10.
  - Flood stage is 21.0 feet.


&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

Dye
415 
WGUS83 KMPX 040424
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1124 PM CDT Fri May 3 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Renville and Redwood Counties.

.While there is more rain in the forecast, the amount of rain 
forecast should not stop the river from falling below flood stage 
this weekend. Additional rainfall next week could cause additional 
rises in the river.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

MNC127-129-041930-
/O.EXT.KMPX.FL.W.0002.000000T0000Z-240505T1200Z/
/MTNM5.1.ER.240501T0130Z.240502T1500Z.240504T1800Z.NO/
1124 PM CDT Fri May 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...Until Sunday morning.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 1100 PM CDT Friday, the stage was 21.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1100 PM CDT Friday was 21.3 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 17.8 feet
    Friday, May 10.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

NDC
811 
WGUS83 KMPX 041445
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
945 AM CDT Sat May 4 2024

...The Flood Warning continues for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Redwood and Renville Counties.

.This morning's light rain should not stop the river from falling 
below flood stage this afternoon. Additional rainfall next week 
could cause additional rises in the river.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

MNC127-129-050545-
/O.EXT.KMPX.FL.W.0002.000000T0000Z-240505T0600Z/
/MTNM5.1.ER.240501T0130Z.240502T1500Z.240505T0000Z.NO/
945 AM CDT Sat May 4 2024

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Minnesota River at Morton.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 23.0 feet, Riverside Rd and Front Street flooded in 
  North Redwood.

* ADDITIONAL DETAILS...
  - At 900 AM CDT Saturday, the stage was 21.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 900 AM CDT Saturday was 21.2 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 17.6 feet Saturday, May
    11.
  - Flood stage is 21.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.4 feet on 05/31/2004.

&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

BPH
916 
WGUS83 KMPX 050121
FLSMPX

Flood Statement
National Weather Service Twin Cities/Chanhassen MN
821 PM CDT Sat May 4 2024

...The Flood Warning is cancelled for the following rivers in 
Minnesota...

  Minnesota River at Morton affecting Redwood and Renville Counties.

.As of 815pm CDT the river has dropped below 21ft and is down into 
action stage from flood stage. The trend for the coming week is for 
a continued fall, eventually below action stage by next weekend with 
no additional precipitation falling over the gauge.

MNC127-129-050230-
/O.CAN.KMPX.FL.W.0002.000000T0000Z-240505T0121Z/
/MTNM5.1.ER.240501T0130Z.240502T1500Z.240504T2350Z.NO/
821 PM CDT Sat May 4 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Minnesota River at Morton.

* ADDITIONAL DETAILS...
  - At 700 PM CDT Saturday, the stage was 21.0 feet.
  - Forecast...The river is expected to fall to 17.9 feet
    Saturday, May 11.


&&

LAT...LON 4460 9518 4463 9515 4458 9507 4458 9505
      4457 9504 4457 9502 4455 9496 4453 9492
      4452 9487 4448 9487 4450 9491 4452 9496
      4454 9505 4455 9509 4457 9513

$$

TDH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Apr 30, 3:37 PM CDT, 6 minutes earlier. Its key messages:

  • Slight Risk (Level 2 of 5) of severe weather across south central Minnesota this evening. The main threats are damaging wind and large hail, along with the chance for an isolated tornado or two.
  • Unsettled weather pattern continues, with multiple chances for rain in the upcoming forecast. The next round of widespread rain will be Thursday, followed by additional rain chances Saturday and again early next week.
Area forecast discussion, Apr 30, 3:37 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
337 PM CDT Tue Apr 30 2024

.KEY MESSAGES...

- Slight Risk (Level 2 of 5) of severe weather across south
  central Minnesota this evening. The main threats are damaging
  wind and large hail, along with the chance for an isolated
  tornado or two.

- Unsettled weather pattern continues, with multiple chances for
  rain in the upcoming forecast. The next round of widespread
  rain will be Thursday, followed by additional rain chances
  Saturday and again early next week.

&&

.DISCUSSION...
Issued at 340 AM CDT Tue Apr 30 2024

A pleasant afternoon will quickly return to more rainfall and breezy
conditions tonight. Visible satellite showing partly cloudy to mostly
clear skies across much of central MN and cirrostratus over Western
WI. Radar reflectivity returns an area of scattered showers and
thunderstorms associated with warm front now entering SW MN which
stems from a larger surface low currently located over the SD/NE
border.

The rest of today, CAM guidance feels confident that this initial
band of showers and storms will gradually weaken over SW MN. Over
the next few hours into this evening, an upper-level trough will dig
across the northern plains. The aforementioned surface low will
continue across southern MN and the associated cold front will this
system will tap into a suitable environment capable of producing
strong to severe thunderstorms this evening across central and
southern MN. Timing for the strongest convection reaching central MN
should occur within the next couple of hours, the earliest the twin
cities metro could see storms is 5 PM and most likely by 7 PM. Areas
across western WI can expect the line of storms mainly after 8 PM
into overnight. The primary hazards will be large hail and damaging
wind gusts. Considering the amount of low level shear exceeding
30kts in today's environment especially along the I-90 corridor, an
isolated tornado or two cannot be ruled out.

Once this system departs to our east, we enter a shortwave train
pattern. High pressure will briefly return Wednesday with partly
cloudy skies and temperatures ranging in the mid 60s before our next
wave tracks across northern MN by Thursday. Forecast guidance
maintaining its confidence about likely PoPs once again across much
of MN/WI for much of the day with QPF amounts ranging between
another 0.5 to 1.0" of rain possible. There is also a marginal
chance of severe thunderstorms across southeastern MN but the track
of this low as well as health of the thermal environment will
greatly decide our chances of seeing any severe convection Thursday
afternoon.

On and off chances for rain and thunder will continue through the
remainder of the forecast period which aligns with the current CPC
outlooks indicating a slightly warmer and wetter 14 day period. By
Friday into early next week, temperatures will range in the mid to
upper 60s and low 70s. By early next week, we will need to keep a
close eye on another low that passes through Monday into Tuesday.
Current track and environment would be suitable for more convection.
Still lots on the table before specifics can be solidified but as
mentioned in the previous discussion, keep the umbrella and rain
slicker handy for the next several days.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1226 PM CDT Tue Apr 30 2024

While conditions are currently VFR, showers have already begun
to develop and move into southern MN. Continual development is
expected through this afternoon, with an eventual line of
thunderstorms moving west to east across the southern half of MN
and into WI late this afternoon and into this evening.
Conditions will fall to at least MVFR with IFR likely within
heavier storms. For southern MN terminals (MKT, RWF, and MSP),
VFR expected after midnight after storms move through as skies
clear out. Farther north, MVFR cigs will continue through
Wednesday morning as overcast skies will be slower to clear.
Southeasterly winds will increase to near 10 knots this
afternoon and then flip to westerly after the storms and cold
frontal passage this evening. Winds will increase overnight with
sustained values of 15-20 knots and gusts of 25 to 30 knots
before slowing towards sunrise Wednesday. 40 knot southwesterly
LLWS is also likely for our southern and eastern terminals.

KMSP...Adjusted TEMPO for thunderstorms to be from 00-02Z with
conditions falling to IFR. Showers should end by 04Z while
westerly winds will strengthen into Wednesday morning with gusts
approaching 25-30 knots.

/OUTLOOK FOR KMSP/
WED...VFR. Wind W 10-15G25kts.
THU...MVFR/-SHRA. Chc IFR. Wind E 10-20G30 kts.
FRI...VFR. Wind W 10-15G25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...Dunleavy
AVIATION...CTG
Hazardous weather outlook, Apr 30, 3:17 PM CDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Tue Apr 30 2024

MNZ051>070-073>078-082>085-091>093-WIZ014>016-023>028-012030-
Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-Kandiyohi-
Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-Yellow Medicine-
Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet-
Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-
Eau Claire-
317 PM CDT Tue Apr 30 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

A line of thunderstorms is expected to move across central and
southern Minnesota and western Wisconsin this evening. A few
storms may be strong or severe, with the potential for damaging
winds, large hail, and an isolated tornado. The greatest risk of
severe storms will exist in southern Minnesota from Mankato and
points south. Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread rain and the chance for thunderstorms will return to
the forecast Thursday, with another round of thunderstorms
possible on Monday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening.

MNZ041>045-047>050-012030-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-
317 PM CDT Tue Apr 30 2024

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and west central Minnesota.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread rain and the chance for thunderstorms will return to
the forecast Thursday, with another round of thunderstorms
possible on Monday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

Borghoff

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:59 PM CDTSpecial Weather StatementMPXFaribault, Waseca46 min
Apr 30, 6:44 PM CDTSpecial Weather StatementMPXFreeborn46 min

Nearby

River Flood Warnings in Minnesota, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.